Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 88, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 8, 2019, 7:20 PM EDT for 5 counties in Massachusetts. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2019, 7:20 PM EDT (23:20 UTC)
- Expired
- Aug 8, 2019, 8:04 PM EDT
- In force
- 44 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 90 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 4:43 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 248 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
530
WUUS51 KBOX 082320
SVRBOX
MAC011-013-015-017-027-090015-
/O.NEW.KBOX.SV.W.0088.190808T2320Z-190809T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
720 PM EDT Thu Aug 8 2019
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Worcester County in central Massachusetts...
Southeastern Hampshire County in western Massachusetts...
Northwestern Middlesex County in northeastern Massachusetts...
Eastern Franklin County in western Massachusetts...
Southeastern Hampden County in western Massachusetts...
* Until 815 PM EDT.
* At 718 PM EDT, a line of thunderstorms is moving east across
central Massachusetts at 35 mph. This line of thunderstorms has
had a history of producing wind gusts up as high as around 60 mph
according to trained spotters along with scattered tree and power
line damage.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Worcester, Leominster, Fitchburg, Shrewsbury, Orange, Gardner,
Grafton, Holden, Webster, Southbridge, Auburn, East Longmeadow,
Belchertown, Wilbraham, Oxford, Clinton, Millbury, Charlton, Palmer
and Spencer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across western and central Massachusetts. SEEK SHELTER
NOW inside a sturdy structure and stay away from windows!
&&
LAT...LON 4271 7181 4246 7168 4223 7169 4202 7180
4204 7250 4224 7235 4252 7233 4273 7242
TIME...MOT...LOC 2318Z 264DEG 31KT 4292 7253 4248 7230 4224 7232 4199
7246 4157 7298
HAIL...<.75IN
WIND...60MPH
$$
Sipprell2 follow-up statements
623
WWUS51 KBOX 082343
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
743 PM EDT Thu Aug 8 2019
MAC011-013-015-082350-
/O.CAN.KBOX.SV.W.0088.000000T0000Z-190809T0015Z/
Hampshire MA-Franklin MA-Hampden MA-
743 PM EDT Thu Aug 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMPSHIRE...
EASTERN FRANKLIN AND SOUTHEASTERN HAMPDEN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
western Massachusetts.
LAT...LON 4271 7181 4246 7168 4223 7169 4208 7213
4216 7213 4216 7218 4225 7214 4262 7223
4264 7222 4272 7227
TIME...MOT...LOC 2340Z 264DEG 31KT 4294 7228 4250 7205 4226 7207 4201
7221 4159 7274
$$
MAC017-027-090015-
/O.CON.KBOX.SV.W.0088.000000T0000Z-190809T0015Z/
Worcester MA-Middlesex MA-
743 PM EDT Thu Aug 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CENTRAL WORCESTER AND NORTHWESTERN MIDDLESEX COUNTIES...
At 740 PM EDT, a line of thunderstorms were sweeping east at 35 mph
across central Massachusetts. This line of storms is still producing
damaging wind gusts. Trained spotters continue to report wind damage
with the latest reports out of New Salem, MA.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Worcester, Leominster, Fitchburg, Shrewsbury, Gardner, Grafton,
Holden, Auburn, Oxford, Clinton, Millbury, Charlton, Spencer, Athol,
Leicester, Winchendon, Lunenburg, Sturbridge, Lancaster and
Templeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across western and central Massachusetts. SEEK SHELTER
NOW inside a sturdy structure and stay away from windows.
&&
LAT...LON 4271 7181 4246 7168 4223 7169 4208 7213
4216 7213 4216 7218 4225 7214 4262 7223
4264 7222 4272 7227
TIME...MOT...LOC 2340Z 264DEG 31KT 4294 7228 4250 7205 4226 7207 4201
7221 4159 7274
HAIL...<.75IN
WIND...60MPH
$$
Sipprell238
WWUS51 KBOX 090004
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
804 PM EDT Thu Aug 8 2019
MAC017-027-090014-
/O.CAN.KBOX.SV.W.0088.000000T0000Z-190809T0015Z/
Worcester MA-Middlesex MA-
804 PM EDT Thu Aug 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WORCESTER AND
NORTHWESTERN MIDDLESEX COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible behind the line of thunderstorms.
LAT...LON 4271 7181 4246 7168 4223 7169 4208 7213
4216 7213 4216 7218 4225 7214 4262 7223
4264 7222 4272 7227
TIME...MOT...LOC 0003Z 264DEG 31KT 4296 7201 4252 7178 4228 7180 4203
7194 4161 7247
$$
SipprellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:42 PM EDT, 38 minutes earlier.
Area forecast discussion, Aug 8, 6:42 PM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
642 PM EDT Thu Aug 8 2019
.SYNOPSIS...
A line of severe thunderstorms in western New England is
expected to weaken as it heads east this evening. A cold front
will bring drier weather overnight. A series of cold fronts
will sweep across the area Friday and Saturday, each delivering
a reinforcing surge of dry and less humid air. Chance of showers
and thunderstorms Saturday mainly over N New England. Sunday is
looking pleasant and dry. Monday could see a line of showers
and thunderstorms sweeping the region. More soaking rains
possible Tuesday into Wednesday. Thursday into the following
weekend appears mostly dry.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
645 PM Update: Forecast is on track and minor adjustments made.
Line of severe thunderstorms moving through western MA/CT is not
being resolved well at all by CAMs, which are either too slow
and/or weakening line too quickly. Strongest winds appear to be
gusting out ahead of line over past hour so we do expect
weakening trend as the storms reach central MA and NE CT.
Additionally, environment is less favorable farther east with
less MLCAPE, though approach of 850 mb jet and fairly cold temps
alofy may help a few storms reach coast. Update will reflect
this trend with storms weakening to showers as they head into E
MA and RI.
Later this evening, expect skies to clear with the exception of
Nantucket and parts of outer Cape, where light SW flow and low
temp/dew point spreads will allow for patchy dense fog to develop
around sunset and continue through most of the night. Should see fog
lift quickly toward daybreak as winds shift to W.
Lows tonight will fall back into 60s to around 70, but it will feel
much more comfortable by sunrise as dew points drop into the low to
mid 60s.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
230 PM Update:
Next short wave rotates through NNE Friday but overall airmass
remains dry. There is enough moisture to allow for diurnal
cloudiness however, especially with rather steep lapse rates.
Otherwise sunshine with highs in the 70s to mid 80s and dew points
dropping into 50s. Clear skies expected Friday night with lows in
the 50s and 60s.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
*/ Highlights ...
- Chance showers, thunderstorms Saturday mainly over N New England
- Sunday is the pick of the weekend, seasonable refreshing weather
- Monday could see a sweeping line of showers and thunderstorms
- Tuesday into Wednesday there's the potential of soaking rains
- Thursday into the weekend looking mostly dry; showers late
*/ Overview ...
Cool Summer. Would be an interesting story if it was Winter. Arctic
squeeze with H5 ridging from both W and E hemisphere, energy down-
shearing across W Canada into preferred H5 troughing across the NE
CONUS. Neighbored with split-flow from an upshear N-Pacific H5 rex-
block / anti-cyclonic wave break, a H5 high pressure bubble anchored
over the S-Central CONUS, continual cool and dry H85 anomalies will
continually sweep SE across our region, opportunities in-between for
continental-tropical airmasses as the pattern reloads. -EPO / -WPO
reflects the cooler, downsheared pattern ... though given Summer not
so robust as in Winter. The mid-latitude flow / H3 jet further S
putting us beneath a regime of faster flow, better deep layer shear.
A long-term out-look is mostly a watch for any unstable environments
preceding S diving storm systems like we have seen as of late. Will
hit on details below. Don't see 90 degree temperatures any time soon.
*/ Details ...
Saturday ...
Chance of showers. Beneath cyclonic flow, some residual continental-
tropical moisture, perhaps a few showers pop below mid-level ascent
forced beneath a rotating mid-level shortwave. Orographic support,
yet the column is notably dry with precipitable waters around 0.75
inches. So any activity will be widely scattered, most occurring N
and E into N New England. Well-mixed to H8, some breezy NW winds
with gusts up around 25 mph, surface dewpoints down into the 50s.
Refreshing.
Sunday ...
Mix of sun and clouds. Continued cyclonic flow aloft yet deamplified
as much drier air is across the region. Looks to be a pleasant day
with seasonably refreshing conditions.
Monday ...
Possible scattered showers and thunderstorms. EC / GFS hinting at a
preceding ribbon of continental-tropical moisture in a region of
decent instability and uni-directional westerly shear. Suggested
storm mode of multi-cellular clusters that could organize into line-
segments, possibly bowing as both deep-layer shear and wind vectors
are westerly-parallel. Prior to a sweeping, reinforcing cold front
with renewed cool, dry air out of Canada, there's the potential for
strong-severe thunderstorm activity late Monday into Monday evening.
Low confidence forecast given a day-5 forecast. Keep an eye out for
now.
Tuesday into Wednesday ...
Chances for showers, thunderstorms, heavy rain? Challenging forecast
given morphology of a mid-latitude cyclone over SE Canada, how far
it dips S along with its surface-reflection cold front as mid-level
energy emerges upstream along the S-branch of the split-flow regime.
Whether the front stalls in proximity to S New England drenching the
region, or pushes S across the mid-Atlantic, split outcomes per GFS
and EC of a soaking along the convergent warm-nose associated with a
weak wave low along the front of continental-tropical moisture. Low
confidence forecast.
Thursday onward ...
Hold it dry, but beneath continued cyclonic flow and perhaps a re-
build of heat and humidity out ahead of the next SE sweeping cold
frontal disturbance will the chances of showers and thunderstorms
increase. Preference to the EC for longer ranges.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Friday Night/... High confidence.
Line of TSRA with gusts to 45kt and MVFR expected to weaken as
it approaches KORH. Few storms may survive into KBOS/KPVD but
only showers expected farther SE before 06Z. MVFR/IFR on Cape
Cod and Islands due to fog starting just after sunset, but
conditions improve overnight with wind shift to W. VFR Friday
and Friday night.
KBOS Terminal...High confidence.
KBDL Terminal...High confidence.
Outlook /Saturday through Tuesday/...Moderate to high
Saturday: VFR. Breezy.
Saturday Night through Sunday Night: VFR.
Monday through Tuesday: VFR. Slight chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Friday Night/... High confidence.
Persistent SW flow will keep seas at 4-6 FT on Block Island and
Rhode Island Sounds through tonight, and on outer south coastal
waters through Friday night. Otherwise SW flow gives way to W flow
Friday, which becomes SW again Friday afternoon and night.
Patchy dense fog expected on south coastal waters near Cape Cod and
Islands starting around sunset, and lifting toward sunrise
Friday.
Outlook /Saturday through Tuesday/...High confidence.
Saturday: Winds less than 25 kt. Areas of seas approaching
5 ft.
Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Sunday through Sunday Night: Winds less than 25 kt.
Monday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.
Monday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.
Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ254>256.
Small Craft Advisory until 6 AM EDT Friday for ANZ235-237.
&&
SYNOPSIS...Sipprell/JWD
NEAR TERM...JWD
SHORT TERM...JWD
LONG TERM...Sipprell
AVIATION...Sipprell/JWD
MARINE...Sipprell/JWDHazardous weather outlook, Aug 8, 4:45 PM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 445 PM EDT Thu Aug 8 2019 CTZ004-MAZ004>007-012>024-026-RIZ001>008-092045- Windham CT-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 445 PM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-003-MAZ002-003-008>011-092045- Hartford CT-Tolland CT-Western Franklin MA-Eastern Franklin MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- 445 PM EDT Thu Aug 8 2019 ...SEVERE THUNDERSTORM WATCH 563 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northern Connecticut and western Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230>237-250-251-254>256-092045- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 445 PM EDT Thu Aug 8 2019 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Aug 8, 6:46 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
646 PM EDT THU AUG 08 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND DMG CHESTER 42.28N 72.98W
08/08/2019 HAMPDEN MA AMATEUR RADIO
RELAYED REPORT OF TREES/WIRES DOWN ON SEVERAL STREETS.
ALSO GUST TO 55 MPH RECORDED AT A PRIVATE BACKYARD
WEATHER STATION
&&
EVENT NUMBER BOX1902850
NASHThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:04 PM EDT | Areal Flood Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 2 hr |
| Aug 7, 8:04 PM EDT | Flash Flood Watch | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 4 hr |
| Aug 7, 8:56 PM EDT | Areal Flood Warning | BOX | Middlesex, Worcester | 3 hr |
| Aug 7, 8:58 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 62 min |
| Aug 7, 9:49 PM EDT | Areal Flood Warning | BOX | Worcester | 116 min |
| Aug 7, 10:15 PM EDT | Areal Flood Warning | BOX | Essex, Middlesex | 2 hr |
| Aug 7, 10:18 PM EDT | Special Weather Statement | BOX | Suffolk | 42 min |
| Aug 7, 10:30 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 60 min |
| Aug 7, 10:34 PM EDT | Special Marine Warning | BOX | 116 min | |
| Aug 7, 10:52 PM EDT | Areal Flood Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 113 min |
| Aug 7, 11:39 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 66 min |
| Aug 7, 11:45 PM EDT | Special Marine Warning | BOX | 60 min | |
| Aug 8, 12:08 AM EDT | Special Marine Warning | BOX | 67 min | |
| Aug 8, 12:14 AM EDT | Areal Flood Warning | BOX | Bristol, Norfolk, Worcester | 2 hr |
| Aug 8, 12:49 AM EDT | Special Weather Statement | BOX | Bristol | 41 min |
| Aug 8, 1:00 AM EDT | Severe Thunderstorm Warning | BOX | Bristol | 60 min |
| Aug 8, 1:08 AM EDT | Special Marine Warning | BOX | 97 min | |
| Aug 8, 1:19 AM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth, Suffolk | 56 min |
| Aug 8, 1:37 AM EDT | Special Marine Warning | BOX | 83 min | |
| Aug 8, 2:22 AM EDT | Special Marine Warning | BOX | 53 min | |
| Aug 8, 2:52 AM EDT | Special Weather Statement | BOX | Barnstable | 38 min |
| Aug 8, 2:54 AM EDT | Special Marine Warning | BOX | 66 min | |
| Aug 8, 2:59 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Dukes | 38 min |
| Aug 8, 3:13 AM EDT | Special Marine Warning | BOX | 32 min | |
| Aug 8, 3:34 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 23 min |
| Aug 8, 3:42 AM EDT | Special Marine Warning | BOX | 63 min | |
| Aug 8, 3:44 AM EDT | Special Marine Warning | BOX | 61 min | |
| Aug 8, 3:48 AM EDT | Severe Thunderstorm Warning | BOX | Nantucket | 42 min |
| Aug 8, 4:18 AM EDT | Special Marine Warning | BOX | 57 min | |
| Aug 8, 4:20 AM EDT | Small Craft Advisory | BOX | 35 hr | |
| Aug 8, 4:25 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Nantucket | 65 min |
| Aug 8, 4:34 AM EDT | Special Marine Warning | BOX | 56 min | |
| Aug 8, 5:05 AM EDT | Special Weather Statement | BOX | Nantucket | 25 min |
| Aug 8, 5:06 AM EDT | Special Marine Warning | BOX | 39 min | |
| Aug 8, 5:10 AM EDT | Severe Thunderstorm Warning | BOX | Nantucket | 21 min |
| Aug 8, 6:08 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire | 52 min |
| Aug 8, 6:30 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 60 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.